Analysis of a discontinuous finite element method for the coupled Stokes and Darcy problems. Riviere, B. Journal of Scientific Computing, 22(1):479–500, 2005.
bibtex   
@Article{Riviere2005,
  Title                    = {Analysis of a discontinuous finite element method for the coupled Stokes and Darcy problems},
  Author                   = {B. Riviere},
  Journal                  = {Journal of Scientific Computing},
  Year                     = {2005},
  Number                   = {1},
  Pages                    = {479–500},
  Volume                   = {22},
  Keywords		   = {Coupled Surface and Subsurface}
}

Downloads: 0